Question from Mandy

Question

Good-day Dr, I am a 31-year-old female and I’ve been using Persivate Topical Ointment Cream for the past 10 years. It does make my skin feel smooth and even. The problem is that when I run out of it, my skin starts to break out and I get a sore rash all over my face. It also kind of lightens my complexion. so basically I cannot live without this product but want to stop using it because of the side effects. What can you recommend I do?

Submitted by Mandy on 28 March 2017

Answer

Hi Mandy, it sounds to me like your bilipid barrier in your skin is compromised. This may also be due to chronic inflammation and stress inside your body. I will suggest that you start a barrier repair protocol and gut restoration to bring down the amount of inflammation in your skin and body. This will not be a quick fix, be patient.

Want to ask a question? Sign in here sign up now

More Questions

From Sumaiyah

Question

Is liquid collagen or collagen supplements safe to take during pregnancy?

View the answer

| Submitted by Sumaiyah on 28 March 2017

Question from Zaheera Packery

Question

Is there a difference between cosmetic, professional and treatment products, I’ve been told that most skin products available in department stores are cosmetic (Clinique, Clarins) whilst those at beauty spas are treatment/professional (Environ, Regime A, Dermalogica)?

How do you tell the difference between cosmetic and treatment skincare;

View the answer

| Submitted by Zaheera Packery on 22 March 2017

Question from Adrielle

Question

Hi Maureen,
When my husband was in school, he got sunburnt on his left upper back. This left scars, sores, and pigmentation. He never got it checked out. Is it something to worry about?
Is there something that can be used to clear it?

View the answer

| Submitted by Adrielle on 22 March 2017

From Arthur Joffe

Question

Hi, I have an irritating body itch with some redness. A pharmacist said I should use Canex T Antifungal and Allergex tablets. Any advice to stop the itch will be appreciated. Thanks very much.

View the answer

| Submitted by Arthur Joffe on 22 February 2017

Question from Shenice Pillay

Question

Hi there, I am 24 years old and ever since I could remember, on both of my arms I have tiny dark spots. Is there any product I can use or do something to get rid of it. I have tried exfoliating them away and have bought over the counter creams but they don’t seem to work. Please help.

View the answer

| Submitted by Shenice Pillay on 16 February 2017

BeautySouthAfrica - your pre-shop stop for all things beauty

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty. Join like-minded beauty fanatics in our loyalty program and earn points, trial beauty products and share your experiences.

Become a beauty addict!

Get great deals and climb the ladder to a Gold Star!

×

Sign In

×